# SDR IPXA2023081564054

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,968 hours, 21,954 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Part serial: NA
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK L ENG SURGING AIRCRAFT YAWING N2 SURGING. CONTINUED WITH ENG RUNNING. LANDED ONT (+/- 10% N2 REPEATEDLY ON CLIMBOUT ) COMPLETED MPA TEST PER TASK 71-00-00-735-078-H03. OPS CHECK GOOD NO FAULTS NOTED AND NO SURGING DURNING RUN.
